Alert archive / Iowa / Flash Flood Warnings in 2009

Flash Flood Warning 41, NWS Quad Cities, IA

August 27, 2009Cedar County, Clinton County, Jones County, Iowa

NWS Quad Cities, IA issued this flash flood warning at Aug 27, 2009, 5:06 PM CDT for Cedar County, Clinton County, Jones County, Iowa. It was in force for 6 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 27, 2009, 5:06 PM CDT (22:06 UTC)
Expired
Aug 27, 2009, 11:00 PM CDT
In force
6 hr
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Flood severity
None

Counties Cedar County, IA, Clinton County, IA, Jones County, IA

The radar

The Quad Cities radar (KDVN), 32 km from the middle of the area, began a volume at 22:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 27, 5:10 PM CDTHEAVY RAIN 3.7Anamosa, IARAINFALL TOTAL SINCE 7 AM. MOST CREEKS IN THE AREA ARE BANK FULL. BUFFALO CREEK IS FLOODING LOW LYING AREAS.
Aug 27, 6:10 PM CDTFLASH FLOOD3 Ssw Center Junction, IABEAR CREEK RUNNING ACROSS 140TH AND MADISON ROAD IN JACKSON TOWNSHIP. SPOTTER REPORTS WATER TO 1.5 FEET DEEP.
Aug 27, 6:22 PM CDTHEAVY RAIN 0Durant, IAHEAVY RAINFALL RESTRICTING VISIBILITY AND SLOWING TRAFFIC ON INTERSTATE 80. FIELDS ARE STARTING TO FLOOD.
Aug 27, 7:04 PM CDTHEAVY RAIN 1.34Lowden, IASINCE 7 AM. 2 DAY EVENT TOTAL 5.46
Aug 27, 8:50 PM CDTHEAVY RAIN 3.05Charlotte, IARAIN TOTAL SINCE 6 AM.
Aug 27, 9:04 PM CDTFLASH FLOODWelton, IAREPORTED WATER OVER OLD HIGHWAY 61 IN WELTON AND IN MANY LOW LYING AREAS. ALSO REPORTED WATER OVER BROADWAY STREET IN CHARLOTTE WITH SEVERAL PEOPLE MOVED OUT OF LOW LYING AREAS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 64 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 10.1 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2009-08-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2009-08-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 125 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
683 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
125 m²/s²
0-3 km storm-relative helicity
306 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KDVN 272206
FFWDVN
IAC031-045-105-280400-
/O.NEW.KDVN.FF.W.0041.090827T2206Z-090828T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
506 PM CDT THU AUG 27 2009

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CEDAR COUNTY IN EAST CENTRAL IOWA...
  THIS INCLUDES THE CITY OF TIPTON...
  CLINTON COUNTY IN EAST CENTRAL IOWA...
  THIS INCLUDES THE CITY OF CLINTON...
  JONES COUNTY IN EAST CENTRAL IOWA...
  THIS INCLUDES THE CITY OF ANAMOSA...

* UNTIL 1100 PM CDT

* AT 501 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  HEAVY RAIN OVER OR MOVING INTO THE WARNED AREA. THIS WARNING
  EXTENDS THE FLASH FLOOD WARNING FOR JONES COUNTY. RADAR ESTIMATES
  THAT 1 TO 2 INCHES OF NEW RAIN HAS FALLEN ACROSS PARTS OF JONES
  COUNTY. SOILS ARE SATURATED ACROSS CEDAR AND CLINTON COUNTIES SO
  ANY NEW RAIN WILL RUN OFF RAPIDLY.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WYOMING...
  WELTON...TORONTO...STONE CITY...OXFORD JUNCTION...ONSLOW...OLIN...
  MORLEY...MONTICELLO...MECHANICSVILLE...MARTELLE...LOST NATION...
  LANGWORTHY...DELMAR...CHARLOTTE...CENTER JUNCTION...CANTON AND
  ANDOVER

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL OF 1 TO 3 INCHES IS EXPECTED ACROSS CEDAR AND 
CLINTON COUNTIES. AN ADDITIONAL 1 OR 2 INCHES OF RAINFALL IS 
POSSIBLE ACROSS SOUTHERN JONES COUNTY.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING...ESPECIALLY WHILE DRIVING.

DO NOT DRIVE ON FLOODED ROADS. MOST FATALITIES OCCUR IN VEHICLES
SWEPT AWAY IN FLOOD WATERS AS SHALLOW AS 1 FOOT.

&&

LAT...LON 4230 9090 4204 9089 4203 9015 4197 9014
      4181 9019 4177 9029 4172 9033 4178 9051
      4176 9067 4174 9071 4177 9078 4177 9089
      4159 9090 4160 9137 4229 9137

$$

08

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Aug 27, 2:38 PM CDT, 2 hours 28 minutes earlier.

Area forecast discussion, Aug 27, 2:38 PM CDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
238 PM CDT THU AUG 27 2009

.DISCUSSION...
AN EXCEPTIONAL RAIN EVENT CONTINUES OVER THE CWA THIS
AFTERNOON...AS A VERY SLOW MOVING VERTICALLY STACKED LOW PRESSURE
MOVES EASTWARD ALONG THE STALLED BOUNDARIES THAT REMAIN IN PLACE
FROM TWO DAYS AGO. WIDESPREAD RAINS OF 3 TO 10 INCHES HAVE LIKELY
ALREADY FALLEN GENERALLY NORTH OF A LINE FROM KEOSAUQUA...TO THE
QUAD CITIES...TO STERLING ILLINOIS. MEASURED RAINS THROUGH THIS
MORNING HAVE TOTALED AS HIGH AS 11.75 INCHES...IN SOUTHEAST KEOKUK
COUNTY. TODAYS RAINS HAVE BEEN EXCESSIVE ALONG THE STATIONARY
DEFORMATION ZONE...AFFECTING THE CEDAR RAPIDS METRO.
UNFORTUNATELY...THE RAINFALL EVENT IS NOT NEARING
COMPLETION...WITH A STRONG POSSIBILITY OF 1 TO 3 MORE INCHES ALONG
AND EAST THE MISSISSIPPI RIVER TONIGHT.

EARLIER TODAY...WE EXTENDED THE FLASH FLOOD WATCH UNTIL 12Z
FRIDAY. THE VERTICALLY STACKED CIRCULATION WILL BE EXITING THE
EAST AROUND 7 AM TO 9 AM FRIDAY MORNING...ENDING THE HEAVY
RAINFALL THREAT. UNTIL THEN PRECIPITABLE WATER VALUES WILL REMAIN
AROUND 2 INCHES WITH HEAVY RAINS RATES AND AMOUNTS BOTH LIKELY.
THE SOUTHEAST CWA HAS RECEIVED SOME HEATING TODAY...AND WITH
DEWPOINTS IN THE LOWER 70S...THERE WILL BE SOME CAPE AVAILABLE FOR
AFTERNOON AND EVENING CONVECTION. IN ADDITION...UPPER DIFFLUENCE
ALOFT WILL INCREASE THROUGH THE NIGHT TONIGHT...SUPPORTING
WIDESPREAD RAINFALL. THUS...RAINFALL COVERAGE SHOULD AGAIN
INCREASE OVER THE CENTRAL AND EASTERN CWA LATE THIS
AFTERNOON. INTENSITY SHOULD ALSO INCREASE AS WELL DUE TO THE
STRONG DYNAMICS AND AVAILABLE CAPE. SOUTH OF HIGHWAY 34...THE
STRONGER DYNAMICS SHOULD MISS JUST TO THE
NORTH...HOWEVER...SCATTERED SHOWERS AND SOME THUNDERSTORMS WILL
CONTINUE TO BE LIKELY.

AFTER TONIGHT...RAINS TOMORROW WILL QUICKLY END IN THE
EAST...FOLLOWED BY SOME MODEST HEATING PRIOR TO THE ARRIVAL OF A
VIGOROUS COLD FRONT FRIDAY EVENING. THERE IS A SLIGHT CHANCE A
SHOWER OR BRIEF STORM COULD OCCUR WITH THE AFTERNOON FROPA...AND
WILL HANG ONTO A SMALL CHANCE.

SATURDAY THROUGH MONDAY NIGHT WILL BE REMARKABLE COOL...AND
INITIALLY BREEZY. EXPECT SEVERAL DAYS OF HIGHS IN THE 60S...AND
LOWS IN THE 40S. SOME LOWER 40S ARE POSSIBLE MONDAY MORNING IN THE
WAPSI VALLEY.

WEDNESDAY INTO FRIDAY...A CHANCE OF RAIN AND POSSIBLE STORMS
RETURNS AS ANOTHER STRONG UPPER WAVE PROVIDES OVER RUNNING LIFT.
...ERVIN...

&&

.AVIATION...
DEFORMATION RA ACROSS KCID/KDBQ THIS AFTERNOON AND HAS KEPT
PERSISTENT LIFR/IFR CIGS WITH VSBYS 1-2SM IN THE HEAVY RA THAT
INCREASE TO 3-5SM IN MODERATE RA. THERE HAVE BEEN A FEW CG STRIKES
SO INCLUDED CB WORDING FOR THE 18Z TAFS. NEW CONVECTION IS
DEVELOPING ACROSS SOUTHEAST IA AND WILL TURN INTO HEAVY RAIN
TONIGHT. KBRL/KMLI HAVE THE BEST CHANCES OF SEEING TSRA LATER TODAY.
18Z TAFS FOR KCID/KDBQ ARE LIFR/IFR CIGS WITH TSRA THREAT UNTIL
03-06Z. KBRL/KMLI MVFR/VFR CIGS DROPPING GOING TO LIFR/IFR.
...08...

&&

.HYDROLOGY...
HEAVY RAIN THE PAST TWO DAYS IS PUSHING SEVERAL RIVERS ABOVE FLOOD
STAGE. CURRENT RIVERS AFFECTED ARE THE IOWA...LOWER PORTIONS OF THE
WAPSI AND CEDAR...SKUNK...AND NORTH SKUNK RIVERS. MINOR FLOODING IS
EXPECTED EXCEPT FOR MARENGO...DEWITT...AND WAPELLO. ANOTHER ROUND OF
HEAVY RAIN IS EXPECTED TONIGHT. CURRENT INFORMATION SUGGESTS THAT
THIS RAIN WILL BE A LITTLE FURTHER TO THE SOUTH AND EAST OF LAST
NIGHTS HEAVY RAINFALL. HOWEVER...SOME AREAS THAT SAW HEAVY RAIN LAST
NIGHT WILL SEE HEAVY RAIN AGAIN TONIGHT. THE PECATONICA...ROCK...AND
GREEN RIVER BASINS WILL BE MOST AT RISK TONIGHT FOR HEAVY RAIN WHICH
MAY PUSH THESE RIVERS INTO FLOOD AS WELL. CREST FORECASTS ON ALL
RIVERS ARE HIGHLY SUBJECT TO CHANGES...POSSIBLY SIGNIFICANT...
DEPENDING ON WHERE...WHEN...AND HOW MUCH RAIN FALLS LATE THIS
AFTERNOON AND TONIGHT.
...08...

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR CLINTON-JACKSON-
     SCOTT.

     FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR BENTON-
     BUCHANAN-CEDAR-DELAWARE-DES MOINES-DUBUQUE-HENRY IA-IOWA-
     JEFFERSON-JOHNSON-JONES-KEOKUK-LINN-LOUISA-MUSCATINE-
     WASHINGTON.

IL...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR BUREAU-CARROLL-
     HENRY IL-JO DAVIESS-MERCER-PUTNAM-ROCK ISLAND-STEPHENSON-
     WHITESIDE.

     FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR HENDERSON-
     WARREN.

MO...NONE.
&&

ERVIN/08
Hazardous weather outlook, Aug 27, 4:55 AM CDT, 12 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
455 AM CDT THU AUG 27 2009

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-280900-
BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO-CLINTON
IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL-HENDERSON IL-HENRY
IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA-JO DAVIESS IL-JOHNSON IA-
JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA-MCDONOUGH IL-MERCER IL-
MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL-SCOTLAND MO-SCOTT IA-
STEPHENSON IL-VAN BUREN IA-WARREN IL-WASHINGTON IA-WHITESIDE IL-
455 AM CDT THU AUG 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

A SLOW MOVING LOW PRESSURE SYSTEM WILL PRODUCE EXTENDED PERIODS OF
RAIN AND EMBEDDED THUNDERSTORMS OVER ALL BUT THE FAR SOUTHERN
PORTIONS OF THE OUTLOOK AREA.  WIDESPREAD AREAS OF AN ADDITIONAL 1 TO
2 INCHES OF RAIN IS EXPECTED BY LATE EVENING. THE HEAVIEST RAINFALL
IS EXPECTED TO FALL 40 MILES EITHER SIDE OF A SIGOURNEY TO QUAD
CITIES TO STERLING LINE.  LOCALIZED HIGHER AMOUNTS UP TO 3 INCHES ARE
ALSO POSSIBLE TODAY INTO THIS EVENING ALONG THIS LINE.  ADDITIONAL
RAINFALL OVER ONE INCH MAY RESULT IN LOCALIZED AREAL AND POSSIBLY
FLASH FLOODING DUE TO ALREADY VERY SATURATED GROUND.  SIGNIFICANT
RIVER FLOODING IS EXPECTED TO DEVELOP ON MANY RIVERS AND TRIBUTARIES
LATER TODAY AND CONTINUE THE NEXT FEW DAYS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED THUNDERSTORMS ARE POSSIBLE FRIDAY AFTERNOON. SEVERE STORMS
ARE NOT EXPECTED.

FLOODING CAUSED BY RUNOFF FROM RECENT HEAVY RAINFALL WILL DEVELOP OR
CONTINUE ALONG AREA RIVERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS EXPECTED TODAY AND TONIGHT. ANY REPORTS OF
FLOODING OR SIGNIFICANT PONDING OF WATER WOULD BE APPRECIATED.

NICHOLS/SHEETS

In the hours before

Local storm report, Aug 27, 3:27 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
327 PM CDT THU AUG 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 PM     FLASH FLOOD      ANAMOSA                 42.11N 91.28W
08/27/2009                   JONES              IA   LAW ENFORCEMENT

            HIGHWAY 151 CLOSED BETWEEN ANAMOSA AND MONTICELLO DUE TO
            FLOODING ON KITTY CREEK. REPORT FROM JONES COUNTY
            SHERIFFS OFFICE RELAYED THROUGH BROADCAST MEDIA.

&&
Local storm report, Aug 27, 4:02 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
402 PM CDT THU AUG 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HEAVY RAIN       CENTRAL CITY            42.20N 91.52W
08/27/2009  E6.00 INCH       LINN               IA   TRAINED SPOTTER

            24 HOUR TOTAL. SPOTTER ALSO REPORTS MINOR FLASH FLOODING
            ON BLODGETT.

&&

MIKEZ
Local storm report, Aug 27, 4:21 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
421 PM CDT THU AUG 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0418 PM     HEAVY RAIN       VINTON                  42.16N 92.03W
08/27/2009  M2.58 INCH       BENTON             IA   TRAINED SPOTTER

            RAINFALL SINCE 6 AM. 3.21 INCHES SINCE MIDNIGHT.

&&

MIKEZ
Local storm report, Aug 27, 4:30 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
430 PM CDT THU AUG 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HEAVY RAIN       3 NNW CEDAR RAPIDS      42.02N 91.70W
08/27/2009  M4.81 INCH       LINN               IA   TRAINED SPOTTER

            SINCE 6 PM LAST NIGHT. 2 DAY EVENT TOTAL 8.12

&&

LE
Local storm report, Aug 27, 4:31 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
431 PM CDT THU AUG 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 PM     FLASH FLOOD      MARION                  42.03N 91.59W
08/27/2009                   LINN               IA   TRAINED SPOTTER

            SPOTTER REPORTSFLOODING ON INDIAN CREEK NEAR BOYSON ROAD
            AND NORTH TENTH ST. ALSO REPORTED A CAR STRANDED IN THE
            WATER.

&&

MIKEZ
Local storm report, Aug 27, 4:54 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
454 PM CDT THU AUG 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 PM     HEAVY RAIN       E WYOMING               42.06N 91.00W
08/27/2009  M3.00 INCH       JONES              IA   TRAINED SPOTTER

            RAINFALL TOTAL SINCE ABOUT 3 AM.

&&

MIKEZ

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 26, 9:54 PM CDTRiver Flood WarningDVNIowa, Johnson5 days
Aug 27, 12:57 AM CDTFlash Flood WarningDVNHenry, Jefferson, Keokuk, Washington6 hr
Aug 27, 1:53 AM CDTSpecial Weather StatementDVNIowa, Johnson6 hr
Aug 27, 2:06 AM CDTFlash Flood WarningDVNCedar, Clinton, Iowa, Johnson, Linn, Muscatine and 1 more3 hr
Aug 27, 3:59 AM CDTRiver Flood WarningDVNJohnson, Washington4 days
Aug 27, 3:59 AM CDTRiver Flood WarningDVNKeokuk5 days
Aug 27, 7:19 AM CDTSpecial Weather StatementDVNIowa, Johnson4 hr
Aug 27, 7:55 AM CDTFlash Flood WarningDVNBenton, Iowa, Johnson, Keokuk, Linn6 hr
Aug 27, 9:09 AM CDTRiver Flood WarningDVNDes Moines, Henry, Lee5 days
Aug 27, 9:52 AM CDTRiver Flood WarningDVNCedar, Louisa, Muscatine4 days
Aug 27, 9:52 AM CDTRiver Flood WarningDVNJohnson, Louisa, Washington49 hr
Aug 27, 9:52 AM CDTRiver Flood WarningDVNLouisa5 days
Aug 27, 9:52 AM CDTRiver Flood WarningDVNLouisa5 days
Aug 27, 1:42 PM CDTFlash Flood WarningDVNJackson, Jones6 hr
Aug 27, 1:56 PM CDTAreal Flood WarningDVNBenton, Linn21 hr
Aug 27, 3:49 PM CDTRiver Flood WarningDVNJones, Linn37 hr
Aug 27, 5:51 PM CDTFlash Flood WarningDVNJohnson6 hr
Aug 27, 5:53 PM CDTFlash Flood WarningDVNDes Moines, Henry, Jefferson, Lee, Van Buren6 hr
Aug 27, 6:17 PM CDTFlash Flood WarningDVNMuscatine, Scott6 hr
Aug 27, 6:31 PM CDTFlash Flood WarningDVNLouisa, Washington6 hr

Nearby

Flash Flood Warnings in Iowa, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.